# SDR EKI2002F00000

- Difficulty date: December 4, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N648SC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- Engine: Lyc TIGO541E1A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1062
- Part serial: 9T186
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG OVERHAULED SUBMERSABLE FUEL PUMP FOR RIGHT MAIN FUEL TANK QUIT WORKING AFTER 91.6 HOURS 3 MONTHS.
